# SDR YENA2024031400416

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 950 hours, 153 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Selector
- Part number: 74438311
- Part serial: 744383IN00277
- Condition: Failed
- Location: Fuel Qty
- Part time: 950 hours, 153 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)' FUEL SPILL OUT OF LEFT WING DURING REFUEL; REMOVED AND REPLACED FUEL QUANITY PRE SELECTOR IAW AMM 28-42-21. OPS CHECK GOOD NO FURTHER DEFECTS NOTED. A/C OK FOR CONT. SVC.'
